My fiance has developed bright red spots on the lower parts of both legs and on down onto the sides of his feet. Some are small like pin pricks and others are larger. They look like small hematomas or as if small vessels have erupted. He has been having some problems with fatigue since he had Mono and viral menegitis. Since that time he has had problems with body aches, fatigue, and stomach illness. Is all of this possibly linked or they seperate. I am worried that there maybe something that was missed or maybe has developed since.
I am glad you reported the problem at the first go.
Rash do appear in meningitis, especially in meningococcal meningitis. Please refer to http://www.meningitis.com.au/signs_and_symptoms/meningitis.phtml Fatigue, body ache etc could be due to underlying low grade fever. There are chances that he has not recovered fully. Please refer to the link http://dermnetnz.org/site-age-specific/lower-leg.html to identify the type of rash and know more about rash on lower legs.
Its difficult to diagnose a rash without examining it. Please immediately consult your physician about this. You may need to undergo some blood tests for this.
Let me know what your doctors say. If you need more help, please feel free to contact. I’ll be happy to answer your queries.
Thank you so much for your response to my question. I think I may have found what is causing the red spots on my fiance's legs, exercise-induced Capillaritis. He had been working almost all day in the yard carrying yard debris. He was sick a few days earlier with stomach issues with fever, fatigue and body aches. After taking a shower and finding the spots on his legs he began feeling sick again. I have informed him of what you wrote and explainned that he needs to see a doctor. Thanks again and I will wait to see what his doctors says and if I have anymore questions I will surely contact you back. Have a wonderful day.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.